# SDR USAA991073

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Part time: 42,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN SKIN L-2 DOOR LOWER HINGE CUTOUT LOWER FORWARD CORNER.  INSTALLED DOUBLER PER REPAIR DOCUMENT 53-30-3 FIG 34 AND TR 53-30-10 REV A.  (M)
